Massive breast enlargement in a patient receiving D-penicillamine for systemic sclerosis

The Journal of rheumatology · 1985 · vol. 12(5) , pp. 990–1 · PMID:4087275 · W187011460
Case report OA: closed CC0
View on OpenAlex View on PubMed
⚙ AI-generated summary by qwen3.7-flash, 2026-09-14 ⓘ

D-penicillamine therapy for systemic sclerosis was associated with massive breast enlargement and hyperprolactinemia, which resolved following treatment with danazol.

One-sentence paraphrase of the abstract; not a substitute for reading it. No clinical advice. How this works

Abstract

Breast enlargement is an unusual complication of D-penicillamine therapy for rheumatoid arthritis. We observed breast enlargement and hyperprolactinemia in a woman receiving D-penicillamine for systemic sclerosis. Treatment with danazol was associated with a reduction in both the breast size and the prolactin level.

My notes (saved in your browser only)

MeSH descriptors

Breast Penicillamine Scleroderma, Systemic Aged Breast Danazol Danazol Female Humans Hyperprolactinemia Hyperprolactinemia Hyperprolactinemia Penicillamine Scleroderma, Systemic

Citation neighborhood (no data yet)

We don't have any in-corpus citations linked to this paper yet. The paper's references may be in our DB but unresolved to ``paper_id`` (resolution happens at ingest when the cited DOI matches a row we already have). Run the cross-source citation reconcile pass to retry.

Source provenance

openalex
last seen: 2026-05-11T04:21:35.670478+00:00
pubmed
last seen: 2026-10-08T21:51:21.664508+00:00
License: CC0 · commercial use OK